Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What are the reasons for fever,rashes, headache with sternum pain ?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 362 Questions
For the past few days, I've had a fever, headaches, sternum pain (worse in the evening), nausea , and this morning I woke up with a rash on my legs and a mouth ulcer on my right cheek with the right side of my face swollen. My partner has the same symptoms at this time, even though I last saw him seven days ago. Obviously, we have shared more than good times when I visited him.

I'm 53, 178 lbs, and have had rheumatic fever as a child and thyroid cancer as an adult.
Posted Fri, 13 Apr 2012 in Thyroid Problem and Hormonal Problems
Answered by Dr. Kiran Kumar 25 minutes later
Hi Sip,

Based on your symptoms, its appears that you have developed Infection.
Fever + Headaches + Rashes are typically suggestive of a Viral Syndrome.

Swelling of the right cheek is a concern.
You have an ulcer on the right cheek and this could be site of infection.
There could be dental infection or Salivary gland infection.

Since your partner has similar symptoms, it means that either of you had the infection when you last met. Its has spread likely through respiratory tract secretions.

Its advisable that you should visit a Physician at the earliest and get your self evaluated.

You can send the pictures of the skin rash and facial swelling for more specific advice.

You can mail me at YYYY@YYYY with Subject: Attn: Dr Kiran Kumar and please do confirm of mailing of the pictures by writing so as to reply you back at the earliest.

Awaiting your reply.

Thanks and Regards,

Dr Kiran.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor